Alert archive / Oklahoma / Tornado Warnings in 2023

Tornado Warning 64, NWS Norman, OK

May 11, 20234 counties in Oklahoma

NWS Norman, OK issued this tornado warning at May 11, 2023, 8:57 PM CDT for 4 counties in Oklahoma. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2023, 8:57 PM CDT (01:57 UTC)
Expired
May 11, 2023, 9:30 PM CDT
In force
33 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Garvin County, OK, McClain County, OK, Pontotoc County, OK, Pottawatomie County, OK

The radar

The Norman radar (KTLX), 49 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 3:44 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.0 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2023-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2756 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2023-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 162 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2756 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
721 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
162 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
2.0
Supercell composite
11.5

Open this sounding in Storm Lab

The text

As transmitted.

978 
WFUS54 KOUN 120157
TOROUN
OKC049-087-123-125-120230-
/O.NEW.KOUN.TO.W.0064.230512T0157Z-230512T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
857 PM CDT Thu May 11 2023

The National Weather Service in Norman has issued a

* Tornado Warning for...
  North central Garvin County in southern Oklahoma...
  Northwestern Pontotoc County in east central Oklahoma...
  Southwestern Pottawatomie County in central Oklahoma...
  Southeastern McClain County in central Oklahoma...

* Until 930 PM CDT.
    
* At 857 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Byars, moving northeast at 25 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Asher, Wanette, Byars, St. Louis, Rosedale, and Trousdale. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3479 9716 3489 9725 3493 9720 3493 9714
      3498 9714 3514 9693 3498 9677 3491 9678
TIME...MOT...LOC 0157Z 233DEG 24KT 3487 9712 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Ware
1 follow-up statement
159 
WWUS54 KOUN 120212
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
912 PM CDT Thu May 11 2023

OKC049-120222-
/O.CAN.KOUN.TO.W.0064.000000T0000Z-230512T0230Z/
Garvin OK-
912 PM CDT Thu May 11 2023

...THE TORNADO WARNING FOR NORTH CENTRAL GARVIN COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3486 9713 3490 9715 3493 9715 3493 9714
      3498 9714 3514 9693 3498 9677 3491 9678
TIME...MOT...LOC 0212Z 233DEG 24KT 3493 9702 

$$

OKC087-123-125-120230-
/O.CON.KOUN.TO.W.0064.000000T0000Z-230512T0230Z/
Pontotoc OK-Pottawatomie OK-McClain OK-
912 PM CDT Thu May 11 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
NORTHWESTERN PONTOTOC...SOUTHWESTERN POTTAWATOMIE AND SOUTHEASTERN
MCCLAIN COUNTIES...
    
At 912 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Wanette, moving northeast at 30 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Asher, Wanette, Byars, St. Louis, and Trousdale. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3486 9713 3490 9715 3493 9715 3493 9714
      3498 9714 3514 9693 3498 9677 3491 9678
TIME...MOT...LOC 0212Z 233DEG 24KT 3493 9702 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Ware

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 11, 6:48 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, May 11, 6:48 PM CDT, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Norman OK
648 PM CDT Thu May 11 2023

...New AVIATION...

.SHORT TERM...
(This evening through Friday)
Issued at 1215 PM CDT Thu May 11 2023

Storms are likely to be ongoing or developing near I-35 as our
overnight period begins. This convection will display a tendency to
become more outflow-dominant and upscale overnight, with a
hail/tornado threat transitioning to a wind/tornado threat. This is
likely to wane after 10:00 as instability decreases.

Tomorrow, a frontal boundary will enter the area as the upper low
and surface low occlude over northern Kansas. Boundary-layer
moisture on the south side of the front is expected to be very rich
on the warm side of the boundary, leading to MLCAPE values in excess
of 4,000 J/kg. Deep-layer shear will be weak, limiting updraft
organization, but large to very large hail will be possible early in
the convective cycle. As storms cluster and outflow begins to surge,
damaging wind gusts and flooding will becoming more of a concern.

Meister

&&

.LONG TERM...
(Friday night through next Wednesday)
Issued at 1215 PM CDT Thu May 11 2023

While frontal storms will decrease in coverage tomorrow evening,
showers and storms influenced by isentropic ascent will begin to
kick up across western north Texas and southwest Oklahoma. This will
be influenced by a resurgent southern stream jet max that will eject
from Texas into our area. Isentropic ascent over our area, in
conjunction with nearly saturated tropospheric profiles and very
anomalously high PWATS, will increase the threat of flooding across
much of the area Saturday, particularly along and south of the
stalled front.

This low will cut off and begin to weaken on Sunday, but sufficient
moisture and the stalled front will remain in place for continued
rain and hydrologic concerns. Northwest flow aloft will push the
front southward on Monday, dropping rain chances from categorical to
a more-typical-for-May slight to chance. Highs next week will be
below average under the influence of this northwest flow and a
surface high pressure.

Meister

&&

.AVIATION...
(00Z TAFS)
Issued at 645 PM CDT Thu May 11 2023

Storms are ongoing across central Oklahoma and northern Texas, and
will continue to move north and east through the evening. Portions
of central Oklahoma will be impacted by storms over the next two
to three hours. Erratic and gusty winds will occur near any
thunderstorms. MVFR ceilings are expected to continue through
Friday morning and into the afternoon, before lifting to low
clouds at VFR levels. Winds will remain southerly across most of
the region.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  67  87  63  78 /  50  20  50  70
Hobart OK         56  91  60  75 /   0  10  50  80
Wichita Falls TX  66  91  64  78 /  20  40  50  90
Gage OK           52  88  56  78 /   0   0  20  40
Ponca City OK     65  87  62  83 /  70  10  40  40
Durant OK         70  85  66  83 /  50  40  30  60

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

SHORT TERM...04
LONG TERM....04
AVIATION...50
Hazardous weather outlook, May 11, 12:36 PM CDT, 8 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1236 PM CDT Thu May 11 2023

OKZ004>048-050>052-TXZ083>090-121745-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1236 PM CDT Thu May 11 2023

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is a enhanced risk of severe thunderstorms late this
afternoon and this evening. The latest trends suggest that the greatest
potential for severe weather will occur across southwest and south
central Oklahoma. Here, large to very large hail, tornadoes, and
damaging wind gusts are possible. Another area of severe weather
appears possible across northwest Oklahoma, where large hail and
damaging winds are expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

.Thunderstorms...
Thunderstorms will be possible every day from Friday through
Tuesday. On Friday, some of these storms may be severe along and
southeast of I-44. Damaging winds and large hail are the primary
hazards. Flooding will become a concern beginning Friday night and
lasting through the day on Sunday, especially across western north
Texas and southern Oklahoma.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, May 11, 6:05 PM CDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Norman OK
605 PM CDT Thu May 11 2023

OKZ018-019-112330-
Kingfisher OK-Logan OK-
605 PM CDT Thu May 11 2023

...A strong thunderstorm will impact portions of eastern Kingfisher
and west central Logan Counties through 630 PM CDT...

At 605 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles east of Kingfisher, moving northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Crescent and Cimarron City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3577 9784 3581 9792 3609 9779 3594 9750
TIME...MOT...LOC 2305Z 218DEG 17KT 3582 9784

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

JT
Special weather statement, May 11, 6:14 PM CDT, 2 hours 43 minutes before
Special Weather Statement
National Weather Service Norman OK
614 PM CDT Thu May 11 2023

TXZ090-112345-
Clay TX-
614 PM CDT Thu May 11 2023

...A strong thunderstorm will impact portions of southeastern Clay
County through 645 PM CDT...

At 614 PM CDT, Doppler radar was tracking a strong thunderstorm near
Newport, moving northeast at 30 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Newport and Vashti.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3348 9810 3365 9798 3347 9798
TIME...MOT...LOC 2314Z 223DEG 25KT 3345 9805

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Ware
Special weather statement, May 11, 6:30 PM CDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Norman OK
630 PM CDT Thu May 11 2023

OKZ023-027-038-120000-
Grady OK-Caddo OK-Comanche OK-
630 PM CDT Thu May 11 2023

...Strong thunderstorms will impact portions of northeastern
Comanche, Grady and southeastern Caddo Counties through 700 PM CDT...

At 630 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Amber to near Sterling. Movement was
northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Chickasha, Blanchard, Tuttle, Rush Springs, Fletcher, Cyril,
Sterling, Alex, Verden, Cement, Amber, Bridge Creek, Pocasset, Norge,
Bradley, Agawam, Middleberg, Tabler, Ninnekah, and Acme.

This includes Interstate 44 between mile markers 59 and 101.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3471 9829 3523 9805 3533 9767 3474 9767
TIME...MOT...LOC 2330Z 220DEG 28KT 3520 9788 3476 9813

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Mahale
Special weather statement, May 11, 6:51 PM CDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Norman OK
651 PM CDT Thu May 11 2023

TXZ090-120015-
Clay TX-
651 PM CDT Thu May 11 2023

...A strong thunderstorm will impact portions of southeastern Clay
County through 715 PM CDT...

At 651 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles north of Newport, moving northeast at 30 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Bellevue, Newport, and Vashti.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3347 9816 3373 9798 3347 9798 3346 9814
TIME...MOT...LOC 2351Z 223DEG 24KT 3354 9803

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Ware
Local storm report, May 11, 7:05 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
705 PM CDT THU MAY 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TORNADO          3 SSE TUTTLE            35.25N 97.79W
05/11/2023                   GRADY              OK   BROADCAST MEDIA

&&

AZ
Special weather statement, May 11, 8:34 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Norman OK
834 PM CDT Thu May 11 2023

OKZ019-020-026-120200-
Payne OK-Logan OK-Lincoln OK-
834 PM CDT Thu May 11 2023

...A strong thunderstorm will impact portions of northwestern
Lincoln, east central Logan and southwestern Payne Counties through
900 PM CDT...

At 834 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles east of Coyle, moving north at 20 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Stillwater, Perkins, Langston, Coyle, and Lake Carl Blackwell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3587 9703 3588 9729 3616 9725 3615 9691
TIME...MOT...LOC 0134Z 195DEG 18KT 3593 9716

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Mahale

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:00 PM CDTTornado WarningOUNCanadian, Grady30 min
May 11, 7:13 PM CDTTornado WarningOUNCleveland, Grady, McClain32 min
May 11, 7:16 PM CDTTornado WarningOUNGrady29 min
May 11, 7:30 PM CDTAreal Flood AdvisoryOUNGrady3 hr
May 11, 7:37 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne14 min
May 11, 7:37 PM CDTTornado WarningOUNCleveland, Grady, McClain38 min
May 11, 7:45 PM CDTTornado Warning Tornado observedOUNGrady45 min
May 11, 7:50 PM CDTSevere Thunderstorm WarningOUNGrady, McClain40 min
May 11, 8:03 PM CDTTornado WarningOUNCleveland, Grady, McClain42 min
May 11, 8:14 PM CDTTornado WarningOUNGrady, McClain31 min
May 11, 8:17 PM CDTTornado WarningOUNCleveland, McClain43 min
May 11, 8:26 PM CDTAreal Flood AdvisoryOUNCleveland, Oklahoma3 hr
May 11, 8:34 PM CDTSpecial Weather StatementOUNPayne26 min
May 11, 8:34 PM CDTTornado WarningOUNGrady26 min
May 11, 8:43 PM CDTTornado Warning Tornado observedOUNCleveland, McClain, Pottawatomie47 min
May 11, 8:48 PM CDTTornado WarningOUNCleveland, Oklahoma27 min
May 11, 8:58 PM CDTAreal Flood AdvisoryOUNGrady, McClain3 hr
May 11, 9:25 PM CDTTornado WarningOUNCleveland, McClain50 min
May 11, 9:26 PM CDTTornado WarningOUNPottawatomie, Seminole49 min
May 11, 9:27 PM CDTTornado WarningOUNCleveland, Oklahoma, Pottawatomie30 min
May 11, 9:35 PM CDTAreal Flood AdvisoryOUNCleveland, McClain3 hr
May 11, 10:08 PM CDTSevere Thunderstorm WarningOUNCleveland, Pottawatomie52 min
May 11, 10:12 PM CDTTornado WarningOUNPottawatomie, Seminole33 min
May 11, 10:14 PM CDTSpecial Weather StatementOUNCoal, Hughes31 min
May 11, 10:16 PM CDTTornado WarningOUNCleveland, Pottawatomie44 min
May 11, 10:19 PM CDTSpecial Weather StatementOUNPayne26 min
May 11, 10:28 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Johnston, Pontotoc47 min
May 11, 10:57 PM CDTTornado WarningOUNCoal, Pontotoc48 min
May 11, 11:05 PM CDTSpecial Weather StatementOUNPottawatomie25 min
May 11, 11:15 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCoal, Hughes, Pontotoc45 min
May 11, 11:21 PM CDTTornado WarningOUNCoal, Hughes24 min
May 11, 11:32 PM CDTTornado WarningOUNCoal, Hughes, Pontotoc43 min
May 11, 11:52 PM CDTAreal Flood AdvisoryOUNAtoka, Coal, Hughes, Pontotoc3 hr
May 11, 11:58 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Pontotoc32 min
May 12, 12:26 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes49 min
May 12, 1:05 AM CDTFlash Flood WarningOUNCoal, Hughes5 hr
May 12, 1:14 AM CDTSpecial Weather StatementOUNAtoka, Coal31 min
May 12, 1:26 AM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc34 min
May 12, 1:56 AM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc49 min
May 12, 2:46 AM CDTSpecial Weather StatementOUNAtoka29 min
May 12, 3:27 AM CDTSpecial Weather StatementOUNAtoka33 min
May 12, 9:59 AM CDTFlood WatchOUNAtoka, Beckham, Blaine, Bryan, Caddo, Canadian and 31 more3 days
May 12, 1:46 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady23 min
May 12, 3:01 PM CDTSpecial Weather StatementOUNGrady29 min
May 12, 3:29 PM CDTSpecial Weather StatementOUNMcClain31 min
May 12, 3:41 PM CDTSevere Thunderstorm WarningOUNGrady, McClain49 min
May 12, 3:54 PM CDTSpecial Weather StatementOUNCotton36 min
May 12, 3:55 PM CDTSpecial Weather StatementOUNGrady20 min
May 12, 4:18 PM CDTSevere Thunderstorm WarningOUNGrady, McClain42 min
May 12, 4:51 PM CDTSpecial Weather StatementOUNGrady24 min
May 12, 4:57 PM CDTSevere Thunderstorm WarningOUNGrady, McClain48 min
May 12, 4:59 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady46 min
May 12, 5:38 PM CDTSpecial Weather StatementOUNNoble37 min
May 12, 5:42 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain23 min
May 12, 5:43 PM CDTSpecial Weather StatementOUNKingfisher32 min
May 12, 5:43 PM CDTSevere Thunderstorm WarningOUNGrady47 min
May 12, 5:52 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher53 min
May 12, 5:58 PM CDTSevere Thunderstorm WarningOUNKay47 min
May 12, 6:29 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman46 min
May 12, 6:36 PM CDTSevere Thunderstorm WarningOUNKay39 min
May 12, 6:43 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher15 min
May 12, 6:59 PM CDTSevere Thunderstorm WarningOUNKingfisher46 min

Nearby

Tornado Warnings in Oklahoma, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.